MathSciNet Relay Station
MathSciNet bibliographic data
MR2729031 34K20 (34K05 92C50 92D25)
Berezansky, L.; Idels, L.; Troib, L. Global dynamics of Nicholson-type delay systems with applications. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 436–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement